Jump to content

HPPD and antibiotics


morbide
 Share

Recommended Posts

I am currently having a n aching tooth and the area around it is sore and probably infected, i might have to pull it out (Or smash it cast away style :P) and if that is the case, i might have to be on antibiotics for a while.

So basically i am just wondering how antibiotics can affect hppd. I am a little freaked out becouse i have read about hppd patients whose symtoms have sky-rocketed prior to use of antibiotics, is this a common side effect? For hppd patients that is.

Link to comment
Share on other sites

I contracted HPPD while on antibiotics. Of course HPPD was from the LSD but it's just worth mentioning. Also, for the past 6 or so weeks I've been on 2 different antibiotics twice a day. Yeah they'll make you sick at first but I didn't really notice worsening of symptoms. However when I got off them I think my visuals got a bit better.

Link to comment
Share on other sites

Some of the most common antibiotics compete with benzodiazepines, at the GAMA-A receptor. If you are not 100% dependent on it (little ativan, klonopin), I don't think it should be a problem. But i think i heard that there are instances that can be dangerous.

Before doing anything, Talk to the dentist about antibiotics and benzo use.

Also, there have been cases of toxic psychosis with the use of some of these antibiotics; and the psychosis can be irreversible and permanent. I would assume this is if you abuse the drug, but it may not be limited to only abuse.

I do not know. Is it a wisdom tooth?

All that being said, you should be fine. It would probably be Amoxicillin or maybe penicillin.

-check out some of the references: quinolone and psychosis and benzodiazepines.

Link to comment
Share on other sites

my "full-blown" HPPD kicked in while i was on antibiotics but there where alot of other factors like weed, alc and stress who knows what was the main reason or if it was the combination. but i hope that i dont have a need for antibiotics ever again, what is really unlogical i think^^ be careful while on them and try to avoid stress and every other possible trigger.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.